Couldn't find what you looking for?

TRY OUR SEARCH!

I had been on birth control for a little over ten years. Within the last two or three years I had switched prescriptions numerous times due to side effects. Finally I had enough of feeling crappy because of the pill. The last pill I was on was Ortho Cyclen. I stopped taking it at the end of June or July. My boyfriend and I had unprotected sex four times in the month of August because we were used to not using protection. I had a normal period for August. I was three days late in September, but had a normal three day cycle. We decided to not use condoms and start using the contraceptive film in October. We used the film the day I believe I was ovulating which was October 8, at least according to my calculations I was supposed to ovulate. Two days later I had a very light pink color when I wiped and I felt like I was going to start my period. This continued the next day off and on. On October 12 we woke up and had unprotected sex. Later on that same day, I noticed a tiny speck of blood mixed in with cervical mucus and some light pink colored discharge when I wiped. After that, I had no more color when I wiped. I was supposed to start my period on October 23. I had the usual crampy and bloated feeling, but nothing happened. On October 28, we had unprotected sex. It is now one week since my period and I've yet to see it. I have taken two tests and both have come out negative. I'm not stressed out, there has been no changes in my diet, I've had no weight issues. I don't feel like I'm on the pill anymore. This might sound weird, but I knew when I was on it because of the way I felt. I feel better now and in the middle of August I know I began to feel better. I do know it takes some time for a woman's system to adjust, but seriously it seems a little much if it's still coming out of my system. September was a normal cycle month for me, I don't understand why October wasn't. I'm due to ovulate next week. But since I've missed my cycle I have no clue when I will. We are not ttc, if it happens it happens. I'm just curious if this is just an issue from stopping the pill or if I could be pregnant. Any suggestions?

Loading...

Oh and I forgot. The week my period was due I experienced cramps and bloating. My breasts feel full and I think they have gotten a little bigger. I'm super tired all the time and I notice at times I experience random bouts of dizziness. When I eat a meal, I feel like I'm hungry yet full at the same time. I'm not a breakfast eater at all, but when I wake up I'm super hungry and I don't eat before I go to bed. I keep feeling like I'm going to start, but nothing happens. My emotions and feelings are in check, as in I'm not all sobby and I'm not irritable. My hip joints hurt at times and my lower back does at times too. Most mornings here lately I have issues with getting going. I don't want to get out of bed. The amount I sleep is enough I know.
Reply

Loading...

Hi I'm 25 & I've just very recently went off my birth control pills of 8 years (completed whole packet, been 17days). Immediately after, symptoms have arrived such as headaches (& I never get them) but they aren't bad, my fatigueness is more than abnormal, unusual frequency in urination, I feel I had a hot flash or 2 already (nvr have those), having insomnia sometimes, my breasts are just now becoming tender, & am having unusual dizziness & am bloated all the time.

I have also been having unprotected sex with my husband many times this whole time.. so I'm planning to take pregnancy tests a week after my due period (9/1). How long did your symptoms persist after stopping the pill?

Symptoms I haven't had or have yet to come are cramps or aches which I hear are common when coming off the pill. So I'm just wondering if im pregnant & am having pregnancy symptoms or if I'm simply having symptoms of coming off the pill. I just want to know if there's any way I can differentiate from the two? I'm also nervous about what's a head w/going off the pill..
Reply

Loading...